Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 4, 1999
Metadata
 

Multiple Poles at Negative Integers for ∫Afλ in the Case of an Almost Isolated Singularity
Daniel Barlet
pp. 571–584
Abstract | Full-Text PDF (1124 KB) | Metadata

Dérivations et Idéaux Réels Invariants
Herwig Hauser and Jean-Jacques Risler
pp. 585–597
Abstract | Full-Text PDF (1569 KB) | Metadata

Régularité des Ondes élastiques dans la Région Glancing des Ondes P
Tatsushi Morioka
pp. 599–619
Abstract | Full-Text PDF (1780 KB) | Metadata

On Totally Characteristic Type Non-linear Partial Differential Equations in the Complex Domain
Hua Chen and Hidetoshi Tahara
pp. 621–636
Abstract | Full-Text PDF (1120 KB) | Metadata

Correspondance d'Andreotti–Norguet et D-Modules
Jean-Louis Frot
pp. 637–677
Abstract | Full-Text PDF (3619 KB) | Metadata

Méthodes à N Corps pour un Problème de Milieux Pluristratifiés Perturbés
Yves Dermenjian and Viorel Iftimie
pp. 679–709
Abstract | Full-Text PDF (3136 KB) | Metadata